# SDR SIMA201911130004

- Difficulty date: November 10, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 48,488 hours, 40,552 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Part number: 22250N030301
- Part serial: 146
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RTF CREW REPORTS AUTO PRESSURIZATION INOP, DECLRED EMERGENCY FLIGHT CONTINUED-C/A-ITEM DEFERRED PER MEL 21-17 AUTH# 110350DM-C "M" PROCUDERS C/W. REMOVED AND REPLACED DIGITAL CONTROLLER, OPC GOOD, IAW 21-31-01. M PROCEDURES COMPLIED WITH MEL RESTORED
